Non-Drowsy Sudafed Decongestant Tablets are a medicine used to provide relief from cold, flu and allergy symptoms such as blocked sinuses, stuffy nose and catarrh. The tablets contain pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion.
Rapidly relieves cold and flu symptoms such as:
without causing drowsiness
Dose: For oral use:
Adults and children over 12 years:
one tablet every 4 to 6 hours up to 4 times a day.
Children 12 years and under - Not Recommended.
For oral use only.
Do not take more than the stated dose shown below.
Take with a glass of water.
What’s in this medicine?
The active ingredient in Non-Drowsy Sudafed Decongestant Tablets is: Pseudoephedrine hydrochloride 60 mg per tablet.
Other ingredients are: Lactose monohydrate, cellulose microcrystalline, pregelatinised maize starch, silica colloidal anhydrous, magnesium stearate. Film coat: Opadry OY-9473 (Opadry OY-9473 contains: hypromellose, red iron oxide (E172), talc and macrogol 400).
Do not exceed the stated dose.
As with all medicines, if you are pregnant, under medical care or currently taking any other medication, consult your doctor or pharmacist before taking this product.
If symptoms persist consult your doctor.
Read the enclosed leaflet carefully before using this product.
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...